# SDR SWIA201023520

- Difficulty date: January 19, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 29,226 hours, 39,804 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Worn
- Location: Cabin Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HANDLE IS HARD TO OPEN AND CLOSE.  (FLT 7761)  REPLACED BUSHINGS IN BOTH TRANSLATION BELL CRANKS AND ADJUSTED ECCENTRICS PER AMM.
